Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2017, pp. 1-9. Download full version Download PDF PDF (591 KB)
Received on 7 April 2016;
Accepted in final form on 15 July 2017;
Published online on 14 September 2017;
Communicated with Misha Klin.

Some bounds on the maximum induced matching numbers of certain grids
by Deborah Olayide Ajayi and Tayo Charles Adefokun

Abstract
Abstract
Keywords
induced matching, grids, maximum induced matching number.
Mathematics Subject Classification
(2010) 05C70, 05C15.
BibTeX reference
@ARTICLE{oaumb2017001,
  author = {Deborah Olayide Ajayi},
  author = {Tayo Charles Adefokun},
  title = {Some bounds on the maximum induced matching numbers of certain grids},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2017},
  issue = {2017},
  pages = {1--9},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017